seven.seven.three.oh.two.six (ex_shannon301) wrote in yasmin_28,
seven.seven.three.oh.two.six
ex_shannon301
yasmin_28

  • Mood:

New User

Hello,

I am at the tail-end of my 2nd month taking Yasmin, and I just have a quick question. I have had no side effects as a result of taking this medication. The only thing is that this morning I wake up and my discharge is a light brown color, which usually happens when I'm about to start my period (so it doesn't look like spotting or anything.) I have 14 pills left, 7 are orange, so I would assume that this would not be the time I should be starting my period. ETA: This month, all my pills have been taken on time.

Last month I accidentally took a pill late, but I took it as soon as I remembered, and my period did come early, lasted for about 3 days (very light) stopped for 1, and then came back and finished. I assume that was due to me taking the pill late (also note I did not have sex during this time.)

I did have sex Wednesday (unprotected) but I don't think this could be implantation or anything. I'm just wondering if anybody else experienced weird bleeding/discharge their first few months?

Thanks for your help!

-S
  • Post a new comment

    Error

    default userpic

    Your IP address will be recorded 

  • 3 comments